Skip to main content
Log in

Sur les polynomes orthogonaux dont les dérivés sont orthogononaux

  • Published:
Monatshefte für Mathematik Aims and scope Submit manuscript

This is a preview of subscription content, log in via an institution to check access.

Access this article

Price excludes VAT (USA)
Tax calculation will be finalised during checkout.

Instant access to the full article PDF.

References

  1. Sur les polynomes deTschebycheff. C. R. A. S. Séance du 22 Juin 1935.

Download references

Author information

Authors and Affiliations

Authors

Rights and permissions

Reprints and permissions

About this article

Cite this article

Campbell, R. Sur les polynomes orthogonaux dont les dérivés sont orthogononaux. Monatshefte ür Mathematik 61, 143–146 (1957). https://doi.org/10.1007/BF01641484

Download citation

  • Received:

  • Issue Date:

  • DOI: https://doi.org/10.1007/BF01641484

Navigation